MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/28/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented to the hospital for an elective system upgrade procedure and deceased during the surgery.There is no known allegation from a health care professional that suggests that the death was device related.The cause of death was unknown.No further information was reported.
 
Additional Manufacturer Narrative
The device was tested on the bench and no anomalies were found.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7966684
Report Number2017865-2018-15297
Device Sequence Number11111297
Product Code LWP
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2007
Device Model Number5376
Device Lot Number0002289511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1488TC/46, (B)(4) ; 1488TC/52, (B)(4)
Outcome Attributed to Adverse Event Death;
Patient Age40 YR